# SDR HEEA071940

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,482 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: G62504
- Part serial: 61205
- Condition: Failed
- Location: Exeterior Search
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT POINT FORWARD. REPLACED WITH SERVICEABLE PART.
